# SDR 01FDEA00131

- Difficulty date: February 16, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR BS 720B+4, STR 15L.  *S/D*  REMOVED, REPLACED, FAB, ALODINED, AND PRIMED PER FEDEX SRM 51-10-2 AND 53-10-3.
